Please use this identifier to cite or link to this item:
Title: The law of iterated logarithm of estimators for partially linear panel data models
Authors: You, J
Zhou, X
Keywords: Law of iterated logarithm
One-way error component structure
Panel data
Partially linear regression model
Semiparametric estimation
Issue Date: 2005
Publisher: Elsevier Science Bv
Source: Statistics and probability letters, 2005, v. 75, no. 4, p. 267-279 How to cite?
Journal: Statistics and Probability Letters 
Abstract: This paper studies the asymptotic theory for a semiparametric partially linear panel data model with a one-way error component structure, which has a wide range of applications in many important areas. We establish the law of iterated logarithm of the feasible semiparametric generalized least squares estimator of the linear regression coefficients as well as the estimators of the one-way error variances. In addition, the optimal strong convergence rate of the estimator of the function for the nonlinear component is derived as well.
ISSN: 0167-7152
DOI: 10.1016/j.spl.2005.06.009
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 19, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.